# SDR YENA201708200688

- Difficulty date: August 20, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 66,850 hours, 24,650 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 36161407
- Part serial: P2481
- Condition: Failed
- Location: Apu Oil Cooler
- Part time: 9,035 hours, 770 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR THROUGHOUT AIRCRAFT.  ODOR ISOLATED TO APU.  PEFORMED DECONTAMINATION OF THE (ECS) IAW AMM 21-00-00-615-004-A.  R & R DEOILER CASING SEAL ASSY AT ENG #1 IAW AMM 72-60-31. NO LEAKS. REMOVED & REPLACED APU COOLING FAN IAW AMM 49-52-51 & APU OIL COOLER IAW AMM 49-91-44, OPS & LEAK CHECKED OK, NO DIRTY SOCK ODOR.  CLEANED APU AREA & DUCTS IAW STANDARD PRACTICES & PROCEDURES & EC A4917122-01, RAN APU & BLEED  FOR SEVERAL HOURS, NO DIRTY SOCK ODOR NOTED. RAN EACH ENGINE FOR SEVERAL MINUTES, NO ODORS NOTED. AIRCRAFT IS OK FOR SERVICE.
